# SDR ASAA2015032911163

- Difficulty date: March 29, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 9,331 hours, 3,027 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 18303
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 9,338 hours, 3,031 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON CLIMBOUT. IAW QRH 2.7 LIGHT EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET.  ACFT GROUNDED.  BITE TEST ON NR 2 PACK, ZONE TEMP CONTROLLER REF AMM TASK 21-61-00 SHOWS NUMEROUS RT TCV FAULTS.  REPLACED RT PACK TCV 2,V141, REF AMM TASK 21-51-10,  LEAK CHECK AND GROUND FUNCTIONAL TESTS NORMAL.
